Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Can i conceive after two abortion with TB ?

hi my name is preeti my age is 22 i had 2 abortions in past 2 yrs but now i want a baby.Dr has done end.biopsy and prescribed me AKT-4 for 2 months does this pill will help me in concieving actually i am trying to have a baby 4 last 3-4 months but dr says i have to take akt-4 for that is it T.B problem i have T.B what should i do???.My husband s reports are normal 110 sperm count.will i be able to get pregnent or i have some serious problem???
Asked On : Thu, 10 Mar 2011
Answers:  1 Views:  323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
thanks for choosing health care magic.There is no reason for worry.You should continue and complete the course of anti tb medications as advised.You should ask your doctor whether he allows pregnancy at this time.In my view he might has reservations about this.So before trying take his consent.After completing the treatment there are bright chances of relax.
Answered: Thu, 10 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor